# SDR SWAA2025010382230

- Difficulty date: January 1, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 65,306 hours, 39,181 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS ANTS LH ESCAPE SLIDE HARDWARE LOOSE<[01] VERIFIED HARDWARE SECURE PER AMM 25-66-01
